Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pregnant. Light spotting and pain after vaginal test. Any complication?

Today my doctor did a vag test that i got weeks earlyer same test, but this time it was very painful almost as if she was stabing me. Now im having light, (light colored pink) spotting. It also feels like a knife stabing me in there when i pee so bad i cry. And now im cramoing quite bad. This is our first and im kinda scared she hurt me by accident or the baby.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You did not mention how many weeks pregnant you are. It is true that vaginal examination can be painful when proper lubrication is not applied and deep probing is done as in doing a pelvic assessment or a stripping of the membranes following which you may get some spotting. If you are near term, there is not much to worry about, provided you have an upper segment placenta, but, if not so, report to your doctor immediately. Good luck.
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor